# SDR AALA201810199025

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 59,567 hours, 9,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT ASSEMBLY MISSING FROM UNDER AFT FACING MID GALLEY, RIGHT SIDE FLIGHT ATTENDANT SEAT.  REPLACED THE FLASHLIGHT ASSEMBLY IAW AMM 25-60-00. OK FOR SERVICE.
